# SDR DLL10961574

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 2100 · Air Conditioning System
- Part: Bracket
- Part number: 1628962101
- Condition: Missing
- Location: Nr 2 Ram Air Dr
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

NR 2 ECS RAM AIR DOOR WAS FOUND MISSING ON ARRIVAL IN BOS.  THE DOOR MOUNT BRACKETS HAD FAILED DUE TO CORROSION.  UPON INSP FOUND ALL THREE ECS RAM AIR DOOR MOUNTS CORRODED.
